Combinations of Many Symptoms

Posted by Diane (Somerset, England) on 10/16/2006

I found your site in desperation after all conventional methods for my problems had failed. I am oil pulling as I do this because I need to ask some questions. I have had problems for 5 months. They started with a bladder/urinary tract infection for which I was given antibiotics. Them I had all sorts of problems. Cyctitis, thrush, sore and swollen vagina, very bad wind and belching, lots of intertinal pain, fizzing in bladder/intestines, sore feeling around my anus (but no redness), blood in my urine. I had a kidney scan which showed nothing but I had a lot of back pain, blood tests which nere negative (against what I'm not sure). I went to another clinic after my doctor said I had nothing and they said I had BV and severe thrush for which I was treated. I had a couple of weeks free of anything then things started up again. I had rumblings down below againand my neck and shoulder started to hurt again (they hurt from the start). My tongue and lips tingled from the start too and they got worse and the roof of my mouth tingled too. My tongue they went yellow and thickly coated. My left arm started to go numb, like opins and needles, and sometimes my legs would go too. At this moment in time my neck and left shoulder hurt all the time. My throat is sore and I feel like I have something stuck in my throat all the time. My sides hurt and so does my back and my left arm is continually tingling. My vagina tingles and my bottom is feeling sore (again with no signs). My tongue is still coated despite some oral gel I was given by the doctor. I have also had some more antibiotics (the sixth lot since this started I think). I have tried oil pulling, acv and bicarbonate of soda but I am not sure how much and whereas your site has so much info on it. Can Ted, or anyone, help me. No one seems to have seen my combination of symptoms and the doctors I have seen are less than helpful, one told me it was all in my mind and gave me antidepressants and one told me my time was up and to leave her surgery. Can you help me to make sense of what I have? Thank You.

Replied by Ted
Bangkok, Thailand
384 posts

Dear Diane: It seems you have a simple case of the fungus/mycoplasma issue. Methods of detection currently in used are extremely primitive, but the symptoms are all there.

Since your conditions started after taking antibiotics, it is a well known fact that antibiotics cause heavy metal retention in the kidneys. The major food sources of most fungus/mycoplasma is indeed the heavy metals, which starts a major chain reaction of thrush and other things. The best way out given your situation is obviously to lower your heavy metals by oral EDTA chelation.

However, my methods are somewhat different based on my own tests, the most effective means of delivery is to put in about 1/4 teaspoon of disodium EDTA to the drinking water and drink this as "normal water" throughout the day.

The second issue is to find a way to treat the fungus, by raising the immune system. So taking zinc acetate 50 mg/day, manganese 50 mg/day (do not exceed over one month), and sodium molybdate (take it until conditions are gone but not over one month) at 25 mg/day. Those short lists should solve the yeast issues.

Urinary tract infection can amazingly enough be easily be cured without antibiotics. Just take heaping teaspoonful of sea salt to one full glass of water. One dose is all you will ever need. I have discovered this after suffering for months of urinary tract infection and through painful trial and error, the obvious was overlooked. Therefore on somedays when you are not taking your EDTA, just add 1/4 teaspoon of sea salt to all your drinking water. Most water in UK is both fluoridated and chlorinated, so these two have a deadly combinations of suppressing the immune systems. To diminish this problem, just add 1/8 teaspoon of borax to detox the fluoride, and 10 drops of 10% sodium thiosulfate solution to neutralize the chlorine in 1 liter of drinking water.

As to that strange yellow thick coat in your tongue, I once had that too. Just prepare a 1% zinc chloride solution and use this as a mouthwash. It's the fungus causing it. Since antibiotics tend to destroy the vitamin B complex in your body, just take them to help with the numbing conditions. Get a good brand, the ones where the most Bs have 50 or 100 mg.

Replied by Rhonda
Lakewood, Ca
08/06/2009

I have suffered many of the same issues and am interested in your solutions. The problem is, where to get edta chelation and many of the ingredients mentioned. Thank you.


NEXT